# SDR SWIA201436240

- Difficulty date: January 22, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 29,519 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 BL 0.00 FWD RADIUS OF VERTICAL POST CRACK INDICATION NOTED.  C-CHECK REPLACED FS 409+128 BL 0 VERTICAL POST IAW SRM & REO.
